MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046740750
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the iliac artery.A 7.0 x 40 x 75 cm express ld stent balloon was selected for use.Upon preparation, it was observed that the stent was not mounted on the balloon prior to use, and stent damage was noted.The affected device was not used for treatment.The procedure was completed successfully using an alternate device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
G4 - premarket / 510(k) #: k133110, p090003 device evaluation by manufacturer: the device was returned for analysis.Visual and tactile inspection revealed that the balloon remained tightly folded with no evidence of prior inflation or exposure to positive pressure, and no abnormalities were observed in the balloon material.Examination of the crimped stent showed that it had been received already detached from the balloon and was noted to be damaged.Further visual and tactile evaluation identified no abnormalities in the device shaft or tip.Device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the express ld device confirmed that the reported event is a known event defined in the products risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product investigation conclusion: boston scientific concludes the most probable root cause as unintended use error caused or contributed to event.It was reported that the stent was found to be loose and displaced from the balloon catheter during preparation for the procedure.There was no report of device damage, defect, or malfunction during use, and the device was not returned for analysis.Review of the instructions for use found device handling and preparation precautions listed as potential contributing factors, suggesting the reported event is consistent with unintended use error caused or contributed to event.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24388565
Report Number2124215-2026-09286
Device Sequence Number10279022
Product Code NIO
UDI-Device Identifier08714729392217
UDI-Public(01)08714729392217(17)280221(10)35910066
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P090003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74938046740750
Device Catalogue NumberH74938046740750
Device Lot Number0035910066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown